Alert archive / Maine / High Wind Warnings in 2010

High Wind Warning 1, NWS Gray, ME

January 25, 20104 counties in Maine

NWS Gray, ME issued this high wind warning at Jan 25, 2010, 3:11 AM EST for 4 counties in Maine. It took effect at Jan 25, 2010, 3:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 25, 2010, 3:11 AM EST (08:11 UTC)
In effect from
Jan 25, 2010, 3:00 PM EST
Expired
Jan 25, 2010, 10:00 PM EST
In force
7 hr
Issued by
NWS Gray, ME

Counties Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME

The radar

The Portland,ME radar (KGYX), 73 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this high wind warning went out at Jan 24, 8:58 PM EST, 6 hours 13 minutes earlier.

Area forecast discussion, Jan 24, 8:58 PM EST, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
858 PM EST SUN JAN 24 2010

.SYNOPSIS...
A WARM FRONT ASSOCIATED WITH LOW PRESSURE OVER THE MID WEST WILL
SLOWLY APPROACH THE REGION TONIGHT. LOW PRESSURE WILL FORM ON THE
AN OCCLUDED FRONT SOUTH OF THE REGION MONDAY...THEN CROSS THE
REGION MONDAY AFTERNOON AND EVENING. AHEAD OF THE FRONT...HEAVY
RAIN AND STRONG WINDS ARE EXPECTED. A COLD FRONT WILL CROSS THE
AREA TUESDAY... FOLLOWED BY ANOTHER COLD FRONT WEDNESDAY AFTERNOON
OR EVENING. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT WEDNESDAY
NIGHT AND THURSDAY. LOW PRESSURE MAY APPROACH THE REGION LATE IN
THE WEEK.

&&

.NEAR TERM /UNTIL 7 AM MONDAY MORNING/...
900 PM UPDATE... LIGHT PRECIPITATION CONTINUES THROUGH MUCH OF
SOUTHERN AND CENTRAL MAINE AS WELL AS EASTERN CENTRAL PORTIONS OF
NEW HAMPSHIRE. THIS LIGHT OVERRUNNING ACTIVITY HAS BEEN JUST
ENOUGH TO CAUSE SLICK DRIVING CONDITIONS DURING THE EVENING HOURS
OVER MUCH OF THE FORECAST AREA. EVEN WHERE TEMPERATURES ARE
SLIGHTLY ABOVE FREEZING...FROZEN/SEMI-FROZEN GROUND IS CAUSING
SOME FREEZING ON CONTACT. PLAN ON LEAVING ADVISORIES INTACT AS
SOME UNTREATED AREAS WILL REMAIN SLIPPERY OVERNIGHT. MAIN SHIELD
OF PRECIPITATION NOW APPROACHING THE NY STATE/WESTERN NEW ENGLAND
BORDER...AND WILL MOVE INTO THE FORECAST AREA OVERNIGHT.
TEMPERATURES SHOULD RISE DURING EARLY MORNING HOURS AND EXPECT
HEAVIEST RAINFALL AND THE STRONGEST WINDS TO OCCUR MONDAY
AFTERNOON INTO EARLY MONDAY EVENING.

550 PM UPDATE...
PRECIPITATION BREAKING OUT EARLIER THAN ANTICIPATED. DEWPOINTS CURRENTLY
RUNNING IN THE 20S SO TEMPERATURES WILL QUICKLY DROP TO AT OR BELOW
FREEZING DUE TO EVAPORATION AL COOLING. HAVE BACKED UP THE START OF
THE TIMING OF THE WINTER WEATHER ADVISORY TO 6 PM AND HAVE ALSO INCLUDED
COASTAL ZONES AS WELL AS INTERIOR ROCKINGHAM COUNTY.

PREVIOUS DISCUSSION...

CLOUDS WILL CONTINUE TO INCREASE AND THICKEN THIS EVENING. LIGHT
PRECIP ASSOCIATED WITH WARM ADVECTION ALOFT WILL BREAK OUT FROM
SOUTHWEST TO NORTHEAST LATER THIS EVENING AND OVERNIGHT. ALTHOUGH
TEMPS HAVE WARMED ABOVE FREEZING ACROSS THE AREA...DEW POINTS
REMAIN RATHER LOW. INITIALLY...ANY PRECIP FALLING INTO THIS DRY
AIR WILL EVAPORATE...BUT ALSO COOL THE AIR BELOW FREEZING IN ALL
BUT EXTREME SOUTHEASTERN NH AND COASTAL ME. THIS WILL CREATE A
PERIOD OF MIXED PRECIP ACROSS MUCH OF THE AREA OVERNIGHT...WITH
TEMPS GRADUALLY WARMING ABOVE FREEZING ALL AREAS TOWARD MORNING.
A WINTER WEATHER ADVISORY CONTINUES IN EFFECT FOR THE AFFECTED
AREAS. TEMPS SHOULD GENERALLY BE ON THE RISE OVERNIGHT...ALTHOUGH
SOME COOLING IS EXPECTED WITH THE ONSET OF PRECIPITATION. PRECIP
MAY TAPER OFF A BIT TOWARD MORNING AS THE WARM ADVECTION SHIFTS
NORTH AND EAST.

&&

.SHORT TERM /7 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ALTHOUGH THERE MAY BE A FEW COLD SPOTS IN THE MTNS EARLY...TEMPS
WILL BE ABOVE FREEZING THROUGHOUT THE DAY AND THE PRECIP WILL FALL
AS RAIN. THE RAIN WILL BECOME HEAVY DURING THE AFTERNOON AND
EVENING AS THE OCCLUSION MOVES THROUGH THE AREA. A FLOOD WATCH
REMAINS IN AFFECT. MODELS CURRENTLY SHOWING ABOUT 1 TO 2 INCHES OF
RAIN ACROSS THE REGION.

WINDS WILL ALSO INCREASE DURING THE AFTERNOON AND EVENING AND
BECOME GUSTY AA THE OCCLUSION APPROACHES. HIGH WIND WATCHES REMAIN IN
AFFECT FROM PORTLAND EAST THOUGH THE MIDCOAST ALONG WITH ADJACENT
INTERIOR ZONES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
OCCLUSION PUSHES EAST OF THE FORECAST AREA EARLY MONDAY EVENING
WITH PRECIPITATION QUICKLY CUTTING OFF IN NEW HAMPSHIRE DURING THE
EARLY EVENING AND ENDING IN FAR EASTERN ZONES BEFORE MIDNIGHT.
EXPECT VARIABLE CLOUDINESS FOR THE REMAINDER OF THE NIGHT WITH A
CHANCE OF RAIN OR SNOW SHOWERS AS UPPER TROUGH AXIS LIFTS
NORTHEAST INTO THE REGION.

UPPER TROUGH WILL KEEP CLOUDS AND A CHANCE OF SNOW SHOWERS IN THE
FORECAST FOR TUESDAY. LOOKING FOR TEMPERATURES TO REMAIN ABOVE
NORMAL WITH TEMPERATURES RANGING THROUGH THE 30S TO NEAR 40.

COLD FRONT WILL SLOWLY APPROACH FROM THE NORTHWEST TUESDAY NIGHT
KEEPING THE CHANCE OF SNOW SHOWERS IN THE FORECAST FOR NORTHERN
ZONES. ELSEWHERE ONLY LOOKING FOR VARIABLE CLOUDINESS.

COLD FRONT CROSSES THE REGION ON WEDNESDAY WITH LITTLE FANFARE.
EXPECT CLOUDS AND A CONTINUING CHANCE OF SNOW SHOWERS IN THE
MOUNTAINS. ELSEWHERE LOOKING FOR PARTLY TO MOSTLY SUNNY SKIES WITH
TEMPERATURES ONCE AGAIN PUSHING WELL INTO THE 30S IN SOUTHERN
ZONES.

WEAK LOW PRESSURE FORECAST TO TRACK EAST ALONG ARCTIC BOUNDARY
OVER SOUTHERN CANADA WEDNESDAY NIGHT. THIS WILL BRING INCREASING
CLOUDS AND A SLIGHT CHANCE OF SNOW SHOWERS TO NORTHWEST ZONES BY MORNING.

LOW PRESSURE WILL SLOWLY TRACK EAST INTO SOUTHERN QUEBEC ON
THURSDAY WITH TRAILING ARCTIC COLD FRONT PUSHING INTO WESTERN
ZONES IN THE AFTERNOON. LOOKING FOR A CHANCE OF SNOW SHOWERS OR
SQUALLS THROUGH THE FORECAST AREA WITH SOME MINOR ACCUMULATIONS
POSSIBLE. BEST CHANCE OF ACCUMULATING SNOW WILL BE IN THE MOUNTAINS.

COLD FRONT PUSHES EAST OF THE FORECAST AREA THURSDAY NIGHT
USHERING IN SOME VERY CHILLY AIR. GUSTY NORTHWEST WINDS AND
DOWNSLOPE FLOW WILL CLEAR SKIES IN SOUTHERN SECTIONS OVERNIGHT
WHILE CLOUDS AND SNOW SHOWERS PERSIST INT HE MOUNTAINS. MODELS
APPEAR TO HAVE MODERATED THIS LATEST ICY BLAST BUT WILL STILL SEE
SOME VERY COLD READINGS THURSDAY NIGHT INTO SATURDAY.

HIGH PRESSURE WILL BUILD IN FROM THE WEST ON FRIDAY WITH UPSLOPE
SNOW SHOWERS CONTINUING IN THE NORTH AND PARTLY TO MOSTLY SUNNY
SKIES IN THE SOUTH. HIGH PRESSURE WILL HOLD OVER THE REGION
THROUGH SATURDAY.

A COLD FRONT APPROACHING FROM THE NORTHWEST WILL BRING CLOUDS AND
ANOTHER CHANCE OF SNOW SHOWERS ON SUNDAY.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
SHORT TERM...VFR CONDITIONS THIS EVENING WILL GRADUALLY BECOME
MVFR LATER THIS EVENING WITH SOME IFR CONDITIONS POSSIBLE IN
PATCHY FOG. FREEZING RAIN WILL DEVELOP ACROSS MUCH OF THE AREA
OVERNIGHT BEFORE TEMPS WARM.

WIDESPREAD IFR CONDITIONS WILL DEVELOP MONDAY AFTERNOON IN LOW
CEILINGS...HEAVY RAIN...AND FOG. IN ADDITION...STRONG WINDS ALOFT
WILL CREATE LOW LEVEL WIND SHEAR FROM LATE MORNING THROUGH THE
REMAINDER OF THE DAY.

A COLD FRONT APPROACHING FROM THE NORTHWEST WILL BRING INCREASING
CLOUDS AND A CHANCE OF SNOW SHOWERS TO THE REGION ON SUNDAY.

LONG TERM...BECOMING VFR MONDAY NIGHT WITH MVFR CEILINGS IN THE
MOUNTAINS. GENERALLY VFR TUESDAY AND WEDNESDAY. MVFR/IFR
CEILINGS/VSBY POSSIBLE ON THURSDAY WITH VFR CONDITIONS RETURNING
FOR THURSDAY NIGHT AND FRIDAY.

&&

.MARINE...
SHORT TERM...WINDS WILL BE INCREASING TONIGHT AND MONDAY. GALE
WARNINGS ARE IN EFFECT FOR CASCO BAY WITH STORM WARNINGS IN EFFECT
FOR THE REMAINDER OF THE MARINE FORECAST AREA. WINDS WILL GUST TO
50 KTS IN THE AFTERNOON AND EVENING IN THE STORM WARNING AREAS.
ROUGH SEAS WILL ALSO ACCOMPANY THE STRONG WINDS.

LONG TERM...EXPECT GALE TO STORM FORCE WINDS TO DROP OFF TO SCA
LEVELS BY MIDNIGHT MONDAY NIGHT CONTINUING THROUGH TUESDAY. WINDS
DROP BELOW SCA LEVELS FOR WEDNESDAY AND THURSDAY. SCA'S WILL AGAIN
BE LIKELY THURSDAY NIGHT INTO FRIDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM 7 AM EST MONDAY THROUGH TUESDAY MORNING FOR
     MEZ012>014-018>028.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST MONDAY FOR MEZ007>009-
     012>014-018>028.
     HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     MEZ019>022-024>028.
NH...FLOOD WATCH FROM 7 AM EST MONDAY THROUGH TUESDAY MORNING FOR
     NHZ003>010-013-014.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST MONDAY FOR NHZ001>010-
     013-014.
MARINE...GALE WARNING FROM 7 AM MONDAY TO 1 AM EST TUESDAY FOR ANZ153.
     STORM WARNING FROM 1 PM MONDAY TO 1 AM EST TUESDAY FOR
     ANZ150>152-154.

&&
Hazardous weather outlook, Jan 24, 5:55 PM EST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
555 PM EST SUN JAN 24 2010

MEZ007>009-NHZ001-002-252300-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
555 PM EST SUN JAN 24 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MEZ012>014-NHZ003-004-252300-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN GRAFTON-
NORTHERN CARROLL-
555 PM EST SUN JAN 24 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MEZ018-NHZ005>010-013-252300-
INTERIOR YORK-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-
BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
555 PM EST SUN JAN 24 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MEZ019>022-252300-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
555 PM EST SUN JAN 24 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MEZ024>028-252300-
COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
555 PM EST SUN JAN 24 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MEZ023-NHZ014-252300-
COASTAL YORK-COASTAL ROCKINGHAM-
555 PM EST SUN JAN 24 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ150>152-154-252300-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
555 PM EST SUN JAN 24 2010

...STORM WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL
WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL
WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL
WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ153-252300-
CASCO BAY-
555 PM EST SUN JAN 24 2010

...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 1 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 9:30 PM ESTCoastal Flood StatementGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York25 hr
Jan 25, 3:11 AM ESTWind AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 2 more19 hr
Jan 25, 3:14 PM ESTAreal Flood AdvisoryGYXBelknap, Carroll, Grafton, Merrimack, Rockingham, Strafford and 1 more6 hr

Nearby

High Wind Warnings in Maine, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.